# SDR CALA2013120293336

- Difficulty date: December 1, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 51,806 hours, 20,768 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sealant
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG THRUST REVERSER C DUCT SEAL, SEALANT, MISSING ON LT & RT HALF, IAW AMM MT78- 016 FOR DISPOSITION.  REPAIRED SEAL ON CNA IAW MT 78-001.
